# SDR TRAX200701420

- Difficulty date: September 26, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - EMERGENCY PLACARD ON CREW ESCAPE HATCH NEEDS REPLACING.
